Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 24, Number 4  


Degree of solvability and exactness of the solution of an ill-posed problem for a fixed level of error
Yu. L. Gaponenko
483
Solution of a bifurcation equation with a simple eigenvalue
A. A. Fonarev
491
Quadratic forms nonnegative on the orthant
V. L. Kreps
497
Some modifications of the shooting method for the solution of nonlinear two-point boundary value problems
V. F. Gajduk
504
Path estimation in weighted Monte Carlo methods
O. B. Kamaeva
514
A class of completely conservative difference schemes of magnetohydrodynamics in mixed Euler-Lagrange variables
V. M. Goloviznin, M. A. Ryazanov, O. S. Sorokovikova
520
Transport in the one-dimensional natural field of a density-homogeneous but velocity-inhomogeneous beam
G. T. Golovin
534
A nonstationary model of isotachophoresis
M. Yu. Zhukov
549
Calculation of preconditions of programs
S. A. Abramov
566
On the completeness of the algebraic closure of the space of recognition operators with test support sets
A. Itskov, N. I. Kalyadin
579
On recognition by the method of localized functions
S. A. Yakovlev
587

Scientific communications
On the definition of stiff differential problems
N. V. Shirobokov
599
A factorization of elements of an inverse matrix
Yu. M. Nechepurenko
601
Asymptotic rate of convergence of the method of steepest descent in eigenvalue problems
P. Ph. Zhuk
605
Multistep stochastic $\varepsilon$-subgradient method of minimization of a convex function
P. A. Dorofeev
608
On the solution of nonlinear problems
N. G. Bandurin, A. P. Nikolaev
612
Solution of an inverse scattering problem in the linearized formulation
V. F. Iemets
615
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021